# SDR DLL10954211

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1139
- System (JASC): 5711 · Wing Spar
- Part: Rear Spar
- Condition: Oversized Holes
- Location: Ws 346
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF PART 5 OF EO 7-56199-3AD, HOLES WERE OVERSIZED IN SEVERAL LOCATIONS, DUE TO REMOVAL OF EXISTING LOOSE FORCE MATE BUSHINGS.  WING REAR SPAR IWS 346 MLG ATTACH FITTING INBD, OUTBD, UPPER AND LOWER 1.125 INCH HOLES.  REPAIRED PER DL ERA 271059-14.
